# SDR SWAA2022020463590

- Difficulty date: January 24, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL VERTICAL BULB SEAL FITTING CRACKED I/B SIDE MKD ; / [01] REMOVED SEAL FITTING AT R/W REAR SPAR T/E REF B-737-700 SRM 52-40-02-0G-0; [02] LOCATED AND DRILLED SEAL FITTING AT R/W REAR SPAR T/E REF B-737-700 SRM 52-40-05-0G-0; [03] VERIFIED STEP 1; 2.; [04] O.K. TO INSTALL NEW FITTING..; [05] INSTALLED NEW FITTING AT RIGHT WING REAR SPAR T/E DEFLECTION CONTROL RIB I/B SIDE IAW B 737-7 SRM 51-40-02-0G-0; [06] VERIFIED STEP 5...
